Advertisement

Mathematische Zeitschrift

, Volume 159, Issue 3, pp 203–214 | Cite as

Positive selfadjoint extensions of positive symmetric subspaces

  • Earl A. Coddington
  • Hendrik S. V. de Snoo
Article

Keywords

Selfadjoint Extension Symmetric Subspace 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ando, T., Nishio, K.: Positive selfadjoint extensions of positive symmetric operators. Tôhoku Math. J., II. Ser.22, 65–75 (1970)Google Scholar
  2. 2.
    Coddington, E.A.: Extension theory of formally normal and symmetric subspaces. Mem. Amer. Math. Soc.134 (1973)Google Scholar
  3. 3.
    Dunford, N., Schwartz, J.T.: Linear Operators, Part II. New York-London: Interscience 1963Google Scholar
  4. 4.
    Kato, T.: Perturbation Theory for Linear Operators. Berlin-Heidelberg-New York: Springer 1966Google Scholar
  5. 5.
    Krein, M.: Theory of selfadjoint extensions of semibounded Hermitian operators and its applications. I. Mat. Sbornik, n. Ser.20 (62), 431–495 (1947)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Earl A. Coddington
    • 1
  • Hendrik S. V. de Snoo
    • 2
  1. 1.Mathematics DepartmentUniversity of CaliforniaLos AngelesUSA
  2. 2.Mathematisch InstituutRijksuniversiteit GroningenNetherlands

Personalised recommendations